# SDR CA080716008

- Difficulty date: July 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 59,169 hours
- Engine: Pwa JT8D9A
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Part number: H1010271
- Condition: Malfunctioned
- Location: Nr 6 L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH AN IN-TRANSIT INDICATION WAS ILLUMINATED ON THE NR 6 L/E SLAT. THE CREW ELECTED TO RETURN TO VANCOUVER WHERE THEY LANDED WITHOUT INCIDENT. INSPECTION REVEALED THAT THE NR 6 L/E SLAT WAS FUNCTIONING CORRECTLY BUT THE L/E SLAT POSITION SWITCH WAS UNSERVICEABLE. THE SWITCH WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
